Mirena After Depro Provera

Melissa - posted on 01/16/2009 ( 2 moms have responded )

272

42

24

I am considering having the Mirena IUD put in after the delivery of my baby. Prior to not using birth control I was on Depro Provera for many years. I had no period with it but I also gained lots of weight. It is my understanding that with Mirena there is not as much problem with weight gain. I would like to hear from women who have had prior experience with Depro Provera then switched to Mirena so I can get some idea of a comparison between the two.

This conversation has been closed to further comments

2 Comments

View replies by

Brooke - posted on 11/23/2010

17

12

2

I tried depo, hated it. you name the side effect & I had it. after the birth of me son, I opted for the copper iud, it contains no hormones, I am happy with it. No side effects so far I have had it for 2 months.

[deleted account]

Depro Vero yes causes weight gain the loss of regular periods is y u gain weight all that monthly elimation just sits there so u gain weight, the iud has a tendency to cause uti quite a bit urinary tract infections are no joke just cant win sometimes

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms